# SDR IPXA2015030586668

- Difficulty date: February 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 11,335 hours, 6,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53278749200
- Condition: Cracked
- Location: Frm 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN CROSS BEAM AT RT FRAME 79 CRACKED AT CUSP AREA.  REPAIRED IAW: EO A300-5310-56642-P2.
